# SDR C2XA01CL236

- Difficulty date: November 30, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 35302D1
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 3,876 hours, 3,558 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3157 THE CREW REPORTED A ENGINE 1 (2) EXTINGUISHER BOTTLE A INOP MESSAGE DURING FLIGHT.  THE MESSAGE WENT OUT DURING DESCENT.  MAINTENANCE REPLACED THE FIRE BOTTLE A.  OPERATIONAL CHECKS WERE GOOD.
